# SDR SWAA091330

- Difficulty date: February 22, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 23,237 hours, 13,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0037A
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE NEEDLE IN THE RED RANGE.  REMOVED AND REPLACED SLIDE PER MM.
